Doctor insights on:
Tendinitis: Budesonide as an inhaled steroid should have no detrimental effect on tendinitis. If your tendinitis is aggravated consider another reason. If the tendinitis has been there longer than 6-8 weeks should consider it not to be inflammated (itis) but instead to be tendinosis. Tendinosis is a chronic change in the tendon. ...Read moreSee 1 more doctor answer
Corticosteroid asthma medicine symbicort (budesonide and formoterol) or advair diskus; which is better?
Both are good: It's a matter of personal response to the medications. Symbicort (budesonide and formoterol) is an aerosol and the coordination required to inhale it is a little harder than the diskus. Symbicort (budesonide and formoterol) contains formoterol as the long-acting bronchodilator, and that works faster than the salmeterol in advair. Both come in different strengths as well. Try both and consider what each costs on your plan and the side effects you have. ...Read moreSee 2 more doctor answers
Can singulair, (montelukast) advair, albuterol, claritin, flonase, omeprazole, simvastatin in combination cause calf and leg cramps? Brand new asthma diagnosis.
The combination help: Pulmicort is an inhaled steroid that reduces inflammation in the lung. Serevent (salmeterol) is a long acting bronchodilator that when used with an inhaled steroid, can help the effectivess of the inhaled steroid. Serevent (salmeterol) used without the inhaled steroid can over 1-2 weeks or more can make asthma worse. Serevent (salmeterol) with asthma should only be used with an inhaled steroid. ...Read more
Both-read why: Dulera (formoterol and mometasone) is a combination inhaler containing an steroid (for inflammation) and long acting bronchodilator. Dulera (formoterol and mometasone) is used every day to control and prevent asthma. In contrast, albuterol is for quick relief and only used as needed. This is a good combination for patients with moderate to severe persistent asthma. An allergist can assist in further explanation. ...Read moreSee 1 more doctor answer
I take symbicort (budesonide and formoterol) (budesonide and eformoterol), 6 doses a daynot. Are muscle spasms a side effect of this drug?
Yes: Yes, it is a steroid and has been associated with muscle spasms and weakness. Discuss this with your doctor. ...Read more
Advair: The continuous use of high dose Advair Diskus (salmeterol and fluticasone) 500/50 may cause weight gain in some individuals and ideally no one should be kept on such a high dose for a long period of time. The other dosages, 250/50 and 100/50 do not have significant systemic absorption. ...Read more
Which inhaler is a rescue inhaler, xopenex (levalbuterol) hfa or dulera? Already used xopenex (levalbuterol) hfa and did not get full relief
Do any asthma medication make your muscles sore take abuterol 4 mg ,singulair,advair and nasonex (mometasone)?
Albuterol can: make your muscles shake and could cause spasm and soreness ...Read more
See below: Symbicort (budesonide and formoterol) is a treatment of lung disease and some cardiomyopathies are due to lung problems, especially sleep apnea. Symbicort (budesonide and formoterol) may alleviate pulmonary symptoms and consequently alleviate the lung burden to the heart (in cardiomyopathies due to lung problems). But it usually requires also treatment such as weight loss and CPAP - positive pressure. ...Read moreSee 1 more doctor answer
Allergic ; mucus buildup of the airways, bronchial Meds Advair 500, Qvar 80mcg, Singular, Zyrtec , nasonex, Zocor, Nexium (esomeprazole)?
Ashma/COPD: It looks like you are on quite a lot of medications for your asthma or COPD. The important thing about asthma/COPD is that you need to take medication religiously everyday to prevent flare ups or worsening lung function. It is a chronic disease requiring taking medications chronically. If you have done all of that and still have symptoms like you say, you need to come back to see your doctor. ...Read more
Could 3-4 yearlong daily nasal spray addiction (xylometazolin) cause post nasal drip, and coughing/ constant airways irritation. Which mimic asthma?
No: not directly ...It sound like you should ask your PCP for a referral to a Board Certified ENT (Ear Nose Throat) Specialist!! Hope this helps BE WELL! Dr Z ...Read more